# SDR HEEA0013712

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 569880101
- Condition: Defective
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH CAUSES ELT TO GO OFF ALL THE TIME.
